Wildfire, Northampton
- When
- April 6, 12:15 PM EST to 5:00 PM EST
- Where
- Northampton forecast zone
- Deaths
- 0 direct, 1 indirect
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 40.754, -75.307 (the zone’s center; the record gives no point)
The combination of gusty south to southwest winds and drying conditions led to several wildfires across Eastern Pennsylvania on the 6th and resulted in one fatality, a couple of injuries and minor property damage. In Northampton County, on the afternoon of the 6th, in Lower Saucon Township, a 72-year-old man died after a burning debris fire started by him, spread to his home, two other out…
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The combination of gusty south to southwest winds and drying conditions led to several wildfires across Eastern Pennsylvania on the 6th and resulted in one fatality, a couple of injuries and minor property damage.
In Northampton County, on the afternoon of the 6th, in Lower Saucon Township, a 72-year-old man died after a burning debris fire started by him, spread to his home, two other out buildings and burned about two acres of timber. Along the Lehigh and Carbon County line on the Blue Mountains, a brush fire burned about 27 acres along the Appalachian Trail before it was contained. The fire started during the late afternoon of the 6th and affected Washington Township in Lehigh County and northwest of Pennsylvania State Routes 248 and 873 near Lehigh Gap (East Penn Township) in Carbon County. Because of the location, fire fighters used helicopters and aircraft to assist in battling the blaze. Local firefighters from eight departments assisted on foot. In Montgomery County, in New Hanover Township, an afternoon wildfire consumed twelve acres of timber near the intersection of Colflesh and Church Roads. Three firefighters suffered dehydration and the wildfire threatened one home. In Monroe County, in Paradise Township, an afternoon brush fire consumed about six acres on Bush Road before it was contained. The garage of one home was damaged.
The peak wind gusts on the 6th included 30 mph at the Philadelphia International Airport and Mount Pocono (Monroe County) and, 26 mph at the Lehigh Valley International Airport.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 6, 9:53 AM EST, 2 hours 22 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 AM EDT MON APR 6 2015
.SYNOPSIS...
A COLD FRONT SAGGING SOUTHWARD THROUGH NEW JERSEY AND PENNSYLVANIA
EARLY TODAY WILL BRIEFLY SHIFT NORTH OF THE AREA AS A WARM FRONT
LATE TODAY. THEN IT RETURNS SOUTH AS A COLD FRONT TUESDAY. WEAK LOW
PRESSURE MOVES ALONG THE FRONT THROUGH THE MID ATLANTIC STATES LATE
TUESDAY AND THEN OUT TO SEA EAST OF THE DELMARVA WEDNESDAY. THAT
ALLOWS THE FRONT TO SLIP DOWN INTO THE CAROLINA'S THURSDAY AS COLD
HIGH PRESSURE HEADS FOR MAINE. LOW PRESSURE HEADING INTO THE EASTERN
GREAT LAKES FRIDAY TRIES TO PULL THE WARM FRONT NORTH THROUGH OUR
AREA BEFORE A NEW COLD FRONT HEADS EAST ACROSS OUR REGION BY
SATURDAY. WEAK HIGH PRESSURE SHOULD FOLLOW LATER IN THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FEW CHANGES WERE NEEDED WITH THE LATEST ESTF UPDATES.
HIGH PRES WILL MOVE OFF SHORE TODAY. THIS WILL ALLOW FOR A CDFNT
EXTENDING EWD FROM LOW PRES IN THE GRTBASIN TO SLOWLY MOVE IN OUR
DIRECTION.
WITH MAINLY HIGH CLOUDS, DRY WX AND GOOD SWLY FLOW EXPECT A VERY
WARM DAY. WENT ABV GUID, WITH MOST AREAS INTO THE 70S. IT WILL BE
BREEZY ONCE AGAIN, BUT NOT AS WINDY AS THE LAST SEVERAL DAYS. TODAY
COULD END UP BEING THE NICEST DAY OF THE UPCOMING WEEK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE AFOREMENTIONED CDFNT WILL BE MOVG ACRS THE REGION FROM THE N
DURG TONIGHT. PRECIP CHCS WILL DEVELOP, BUT MDLS REMAIN INCONSISTENT
AS TO THEIR SOLNS. THE BEST CHCS WILL LIKELY BE N AND W, CLOSEST
TO THE FRONT. ITS PSBL THAT SRN AND ERN AREAS REMAIN COMPLETELY
DRY THRU DAYBREAK TUE, HOWEVER, A COUPLE MDL SOLNS HINT AT SOME
PRECIP OVER SRN AREAS DURG THIS TIME AS WELL. SO FOR NOW WILL GO
WITH CHC POPS N AND SCHC FURTHER S. PRECIP WILL BE VERY DEPENDENT
ON WHERE THE BNDRY SETS UP.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
500 MB: A FLAT WESTERLY FLOW TUESDAY AND WEDNESDAY WITH SOMEWHAT
ABOVE NORMAL HEIGHTS RIDGES (WARMS) SLIGHTLY THURSDAY OVER OUR
AREA AHEAD OF A STRONG SHORT WAVE MOVING FROM THE PLAINS INTO THE
UPPER MIDWEST FRIDAY. THAT TROUGH PROBABLY WEAKENS CONSIDERABLY AS
IT CROSSES THE NORTHEAST USA NEXT WEEKEND.
TEMPERATURES: CALENDAR DAY AVERAGES TUESDAY ABOUT 5 TO 10 DEGREES
ABOVE NORMAL, ESPECIALLY SOUTH OF THE SOUTHWARD MOVING COOL FRONT
WHICH SHOULD BE DOWN TO NEAR I-78 OR I-80 AT NOON EDT TUESDAY,
SEVERAL DEGREES BELOW NORMAL WEDNESDAY, 4 TO 8 DEGREES BELOW NORMAL
THURSDAY BEFORE PROBABLY WARMING NEXT FRIDAY AND SATURDAY TO
ROUGHLY 5 TO 10 DEGREES ABOVE NORMAL, COOLING SUNDAY TO NEAR
NORMAL.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 00Z/6 GFS/NAM
MOS GUIDANCE TUESDAY-WEDNESDAY, 00Z/6 MEX MOS WEDNESDAY NIGHT AND
THURSDAY, THEN THE 05Z/6 WPC GRIDDED ELEMENTS OF MAX/MIN TEMP, 12
HOUR POP, 6 HOUR DEWPOINT-SKY-WIND FROM THURSDAY NIGHT THROUGH NEXT
SUNDAY.
THE DAILIES...
TUESDAY AND TUESDAY NIGHT: MILD TUESDAY MORNING AHEAD OF THE
SOUTHWARD SLIDING COLD FRONT AND GUSTY S-SW WINDS TO 20 MPH. THE
CHANCES FOR SHOWERS INCREASE CONSIDERABLY BY TUESDAY AFTERNOON.
MOST OF THE RAIN SHOULD BE NORTH OF THE SOUTHWARD MOVING COLD
FRONT LATE TUE AND TUE NIGHT OVER NE PA AND NNJ. WINDS IN THE
COOLING REGION N OF THE COLD FRONT WILL BE TURNING NNE WITH GUSTS
TO 20 MPH, POSSIBLY A BIT STRONGER.
WEDNESDAY: THE COLD FRONT SETTLES SOUTH TO NEAR THE NC BORDER
LEAVING US IN AN EVER COLDER RAW NORTHEAST FLOW .. GUSTY 20 TO
POSSIBLY 30 MPH BEHIND THE COLD FRONT WITH ANY WAVES OF LOW PRESSURE
SOUTH OF OUR AREA. WE HAVE SLEET AND FREEZING RAIN IN THE GRIDS FOR
WED NIGHT/THU MORNING. FOR NOW OUR POPS ARE CONSERVATIVELY LOW AND
MAY NEED TO BE RAISED. QUITE A BIT OF INSTABILITY ALOFT IS MODELED
OVER THE DELMARVA WEDNESDAY NIGHT WHERE A TSTM MIGHT OCCUR? THAT
TSTM RISK IS NOT IN THE GRIDS YET.
THURSDAY: CHILLY DAYTIME TEMPS SIMILAR TO WEDNESDAY, RANGING
FROM THE MID 30S HIGH TERRAIN OF THE POCONOS AND NORTHWEST NJ TO
NEAR OR JUST ABOVE 50 SOUTHERN DELAWARE. NE WIND GUSTY 20-25 MPH.
THURSDAY NIGHT...THE WARM FRONT TRIES TO MOVE NORTH AND FOG-
DRIZZLE MAY DEVELOP LATE AT NIGHT IN THE LOW LVL WARM AIR
ADVECTION PATTERN.
FRIDAY THROUGH FRIDAY NIGHT: THE STUBBORN FRONTAL BOUNDARY TO OUR
SOUTH SHOULD LIFT NORTHWARD BUT ITS STILL QUESTIONABLE AS TO HOW
FAR IT WILL LIFT NORTHWEST OF I-95. FOR NOW, THE WPC FCST IS OUR
GUIDE. THERE SHOULD BE SHOWERS MOVING INTO THE AREA AFTER MORNING
FOG AND DRIZZLE ABATES. THE SHOWERS IN ASSOCIATION WITH AN EASTWARD
MOVING COLD FRONT CROSSING THE APPALACHIANS. A SLIGHT CHC OF TSTMS
WAS MAINTAINED IN THE GRIDS FOR LATE FRIDAY.
SOUTHERLY FLOW AND WARMER TEMPERATURES WILL REENTER THE PICTURE,
AT LEAST FOR THE DELMARVA AND SOUTHERN NJ.
SATURDAY AFTERNOON THROUGH SUNDAY: PROBABLY DRY AND SEASONABLE WITH
A GUSTY WEST WIND. WPC GUIDANCE IS CLOSE TO THE NEW 00Z/6 GFS
OPERATIONAL MEX GUIDANCE.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS ARE EXPECTED THRU TODAY AND INTO MOST OF, IF
NOT ALL OF TONIGHT. HIGH PRES WILL MOVE OFF THE COAST AND SWLY FLOW
WILL PREVAIL. AFTN WIND GUSTS COULD REACH IN THE 20 TO 25 KT RANGE.
GENLY HIGH CLOUDS ARE ALL THAT IS EXPECTED TODAY. THEN, A CDFNT
WILL APPROACH FROM THE N TONIGHT AND CLOUDS WILL LOWER AND THICKEN.
IT IS PSBL THAT BY DAYBREAK, THERE CUD BE MVFR CONDS AND SHRA,
ESPECIALLY IN NRN AND WRN AREAS.
OUTLOOK...
TUESDAY - TUESDAY NIGHT: PROBABLY VFR CIGS AOA 5000 FT TO START
TUESDAY, WITH SOME MVFR CEILINGS IN SHOWERS. S-SW WINDS GUSTY TO
20 KT BUT THEN CONDITIONS PROBABLY DETERIORATING TO IFR IN RAIN/DRIZZLE
WITH A GUSTY NE WIND TO 20 KT TUESDAY NIGHT. CONFIDENCE: ABOVE
AVERAGE ON THE SCENARIO BUT BELOW AVERAGE ON THE TIMING OF A WSHIFT
TO NE AND LOWERED CIGS/VSBY IN RAIN.
WEDNESDAY THROUGH THURSDAY NIGHT: MVFR CIGS WITH PERIODS OF IFR
CONDS IN STRATUS/DRIZZLE/PATCHY FOG. NE WIND GUSTY 20-30 KT.
SMALL CHC OF A TSTM WED NIGHT DELMARVA. BEST CHC OF WIDESPREAD FOG
SHOULD BE LATE THU NIGHT JUST AHEAD OF THE NORTHWARD APPROACHING
WARM FRONT. CONFIDENCE: ABOVE AVERAGE ON SYNOPTIC SCENARIO BUT
BELOW AVERAGE ON HOW EXTENSIVE THE IFR.
FRIDAY: MVFR OR IFR IN MORNING ST/FOG/DRIZZLE AND ALSO IN LATE DAY
SHOWERS SHOWERS WITH WINDS SHIFTING TO SOUTHERLY. CONFIDENCE:
BELOW AVERAGE
&&
.MARINE...
HAVE OPTED TO CANCEL THE CURRENT SCA WITH THE MRNG PKG
ISSUANCE AS SEAS HAVE SUBSIDED. HOWEVER, WITH SWLY FLOW PICKING UP
AGAIN THIS AFTN AND DUE TO THE PROXIMITY OF A FRONTAL BNDRY, WILL
ISSUE A SCA FOR LATE THIS AFTN AND TONIGHT FOR THE CSTL WATERS AND
DEL BAY.
OUTLOOK...
TUESDAY: SEAS AND WINDS PROBABLY NEAR OR JUST BELOW SCA CRITERIA
TO START BUT SCA CONDITIONS SHOULD DEVELOP IN THE NE FLOW NORTH OF
THE SOUTHWARD MOVING COLD FRONT TUE AFTN OR TUE EVENING OVER NNJ.
THE FAIRLY STRONG SW BOUNDARY LAYER WIND TUESDAY MORNING SHOULD
NOT TRANSFER DUE TO INVERSION OF WARM AIR OVER COLD WATER (SSTS
LOWER 40S). THATS WHY WE DID NOT EXTEND THE SCA THROUGH THE
DAYLIGHT HOURS TUESDAY IN THIS, OUR 330 AM MONDAY FCST.
TUESDAY NIGHT THROUGH FRIDAY: SCA SEAS THROUGHOUT. WIND GUSTS
WILL REACH 25-35 KNOTS FOR BRIEF INTERVALS, NORTHEASTERLY TUESDAY
NIGHT-WEDNESDAY, EASTERLY THURSDAY TENDING TO TURN SE OR EVEN
SOUTHERLY ON FRIDAY. WE MAY NEED A GALE WARNING FOR THE NNJ
COASTAL WATERS ON WEDNESDAY?
&&
.FIRE WEATHER...
AFTER COORDINATING WITH SURROUNDING OFFICES AND WITH NJ FOREST
SVC...WE HAVE DECIDED TO ISSUE AND SPS FOR FIRE WEATHER CONCERNS
TODAY. WINDS WILL BE GUSTY...BUT NOT AS MUCH SO AS OVER THE
WEEKEND. RH VALUES WILL BE CLOSE TO 30 PCT AND THE FINE FUELS ARE
DRY. SPS IS OUT AND WILL EXPIRE AT 23Z.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 6 AM EDT
TUESDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...O'HARA/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...DRAG
AVIATION...DRAG/NIERENBERG
MARINE...DRAG/NIERENBERG
FIRE WEATHER...O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 429 AM EDT MON APR 6 2015 NJZ001-007-008-PAZ054-055-062-070830- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 429 AM EDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SMALL CHANCE OF ICING IN THE HIGHER ELEVATIONS OF NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY LATER WEDNESDAY NIGHT OR THURSDAY MORNING, IF PRECIPITATION OCCURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-061-070- 071-101>106-070830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 429 AM EDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-070830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 429 AM EDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SMALL CHANCE OF GALE FORCE EAST TO NORTHEAST WIND GUSTS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-070830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 429 AM EDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1046 AM EDT MON APR 6 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-062300- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 1046 AM EDT MON APR 6 2015 ...ENHANCED RISK OF WILDFIRE SPREAD THIS AFTERNOON... LOW AFTERNOON RELATIVE HUMIDITY LEVELS, A GUSTY SOUTHWEST WIND AND DRY FINE FUELS WILL CREATE AN ELEVATED RISK FOR THE SPREAD OF WILDFIRES IN OUR REGION THIS AFTERNOON. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS, WILDFIRE PREVENTION AND EDUCATION PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE.
The national radar mosaic for the moment the first event began.
5 wildfire. Local standard time, as filed.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Wildfire, Northampton | 2015-04-06 | 72 | Male | Outside/Open Areas | Indirect |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, April 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572636, 572640, 572641, 572638, 572639.